# SDR FDEA202405230780

- Difficulty date: May 23, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53410765223
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP'T FWD PRESSURE BULKHEAD SUPPORT BRACKET CRACK AT -Y1959,FR54   POSITION. CRACKED SUPPORT BRACKET REPLACED NEW PART. INSTALLED WITH RIVETS I.A.W A300-600   SRM 51-72-10-001, PAGE.2 AND 51-40-21-001,PARA.6 PAGE.7B-23, THIS REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100, AT -Y1959 FR54 POSITION
